Doctor insights on:
Dyspepsia No Medication
Which is better drug to treat cronic gastritis and functional dyspepsia? Pantaprazole or famotidine?
Avoid: Avoid fried food, avoid fast foods, avoid fatty foods- they all increase stomach acid and contribute to dyspepsia. Avoid caffeine in coffee, tea, colas, and other beverages, caffeine is a stomach irritant. Also avoid alcohol, and certain medications such as alleve and ibuprofen, advil (called non steroidal anti inflammatory medications) they also irritate the stomach lining. ...Read more
Variety of ways: Finding the cause would be the most logical and definitive way to cure such a problem but medications that are available either reduce the amount of acid pumped into the stomach or reduce the level of acidity of the fluid that is already in the stomach. We also usually check for infections such as H. PyLori, look for lifestyle habits that can be modified such as excess alcohol intake and smoking. ...Read more
Probably safe: There is a dearth of high quality medical studies on psyllium in functional dyspepsia. That being said, psyllium is generally well tolerated by most people. The real question is whether psyllium is an effective treatment. In this area, more study needs to be done. ...Read more
It can be: Sometimes.Get a more detailed answer ›
Can an endoscopy also detect dyspepsia? Also what meds work with it and what foods should be avoided?
Detect causes: Dyspepsia is a symptom generally described as upper abdominal discomfort. An endoscopy can diagnose different causes of it i.e. Gastritis, ulcers, h. Pylori infection. Typical treatment is acid suppression with an h2-blocker or proton pump inhibitor. A bland diet would make the most sense with these type of symptoms ...Read more
Dyspepsia: Dyspepsia describes episodic or persistent upper abdominal symptoms arising from the upper GI tract. Symptoms may or may not be related to eating and may include epigastric pain, bloating, fullness, belching, nausea or early satiety. The term dyspepsia is used to describe symptoms located in the upper abdomen and is synonymous with 'indigestion'. See a gastroenterologist. ...Read more
Several possibilites. I cannot say in your particular case. Irritable bowel can certainly cause both
http://www. Nerdpocalypse. Net/irritable%20bowel. Html
this explains it more fully.
And medications taken for it certainly cause diarrhea (magnesium containing antacids).
follow the podcast at
https://itunes. Apple. Com/us/podcast/epiphany-of-the-week/id972173760 ...Read more
Yes.: Prilosec is a medication known as a proton pump inhibitor. It functions by reducing the amount of acid produced in the stomach. Acid is the irritant that can cause dyspepsia or indigestion, and removing or reducing this irritant can be helpful. However, it is best to see your doctor before starting this so that other possible causes to dyspepsia can be ruled out. ...Read more
Cry: Hip dysplasia is a common, largely inherited problem in dogs, especially the herding and retriever dogs. Hip dysplasia is painful for the dog, requires a lot of treatment and can be crippling. If you got your pup from a breeder, you should notify them so they can improve their line. ...Read more
My daughter and my grand daughter both have directorial dyspepsia how does it come about and how does no one else have it?
"Directorial...": ...Is unclear. Perhaps autocorrect changed "functional"? Or perhaps a colleague will recognize this term. If it is a typo, please write back, as there are basically two types of dyspepsia. ...Read more
Dyspepsia for 2 wks. Young n healthy, no other medical hx. Sometimes with breathlessness. Related to dyspepsia or something sinister?
May need assessment: Typical dyspepsia is not associated with breathlessness. See a doctor especially if common over the counter meds for dyspepsia do not help. ...Read more
Depends.: The diagnosis of "dyspepsia" could include gallstones, gastritis, ulcer, duodenitis, pancreatitis and other painful conditions. So yes, it certainly can hurt or be experienced as a burning sensation or a squeeze-and-release feeling. If not investigated, you should get to your doctor for some testing. ...Read more
Absolutely: Those drinks are notoriously acidic and can cause some severe dyspepsia. You may want to discuss it with your GI doc if it continues. In the mean time, try stopping and see if dyspepsia decreases. Hope that helps and best of luck! ...Read more
See below: Don't drink them.Get a more detailed answer ›